關鍵字查詢 | 類別:研究獎勵 | | 關鍵字:Goodness-of-Fit Tests of Generalized Linear Mixed Models for Repeated Ordinal Responses

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 106/1 統計系 陳怡如 副教授 研究獎勵 發佈 Goodness-of-Fit Tests of Generalized Linear Mixed Models for Repeated Ordinal Responses , [106-1] :Goodness-of-Fit Tests of Generalized Linear Mixed Models for Repeated Ordinal Responses國科會(校內)研究獎勵陳怡如 CHEN YI-JUGoodness-of-Fit Tests of Generalized Linear Mixed Models for Repeated Ordinal Responses00Journal of Applied Statistics 43(11), p.2053–206452016-01-01
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果